MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER SUBCLAVIAN

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER SUBCLAVIAN
Catalog Number CS-15122-F
Medical Device Problem Codes Difficult to Insert (1316); Difficult to Remove (1528); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported "on (b)(6) 2024, the doctor found it was difficult when the swg inserts and withdraws from the ars.The swg was found kinked during use on the patient." the user changed to a new set.There was no medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned multiple components from a hemodialysis kit.No obvious signs of use were observed on any of the components.Visual analysis did not reveal any obvious defects or anomalies on the guide wire, the arrow raulerson syringe (ars), or the introducer needle.The guide wire length measured 685mm, which is within the specification limits of 678mm-688mm per the guide wire product drawing.The guide wire outer diameter measured 0.850mm, which is within the specification limits of 0.838mm-0.877mm per the guide wire product drawing.The guide wire was inserted through the returned ars/introducer needle subassembly.No resistance was encountered as the guide wire passed completely through the subassembly.Performed per ifu statement, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle".A device history record review was performed, and no relevant findings were identified.The instructions-for-use (ifu) provided with this kit warns the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested." the ifu also states, "do not withdraw guidewire against needle bevel to reduce risk of possible severing or damaging of guidewire".The report of a kinked guide wire due to ars resistance was not confirmed through complaint investigation of the returned sample.No kinking was observed on the returned guide wire.Likewise, all relevant dimensional and functional requirements were met, and a device history record review did not reveal any relevant findings.Based on the customer report and the sample received, no problem was found with the returned device.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "on 12 sep 2024, the doctor found it was difficult when the swg inserts and withdraws from the ars.The swg was found kinked during use on the patient." the user changed to a new set.There was no medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM
Common Device Name
CATHETER SUBCLAVIAN
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20398277
Report Number3006425876-2024-00959
Device Sequence Number6479956
Product Code LFJ
UDI-Device Identifier00801902100146
UDI-Public(01)00801902100146(11)230816(17)280731(10)71F23H0583(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K895417
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15122-F
Device Lot Number71F23H0583
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer11/08/2024
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown